Theorems on estimates in the neighborhood of a singular point of a mapping
Matematičeskie zametki, Tome 47 (1990) no. 5, pp. 3-13
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_5_a0,
author = {E. R. Avakov},
title = {Theorems on estimates in the neighborhood of a~singular point of a~mapping},
journal = {Matemati\v{c}eskie zametki},
pages = {3--13},
year = {1990},
volume = {47},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_5_a0/}
}
E. R. Avakov. Theorems on estimates in the neighborhood of a singular point of a mapping. Matematičeskie zametki, Tome 47 (1990) no. 5, pp. 3-13. http://geodesic.mathdoc.fr/item/MZM_1990_47_5_a0/